# SDR FDEA2018091082422

- Difficulty date: September 8, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N126FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42718
- Aircraft time: 5,113 hours, 2,236 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Adapter
- Condition: Leaking
- Location: Idg
- Stage of operation: TO
- How discovered: O
- Nature of condition: K
- Precautionary procedure: C

## Discrepancy

RIGHT GEN DRIVE EICAS CAME ON RESULTED IN A REJECTED TAKE OFF AT 40 KTS. INSPECTED THE RIGHT IDG AND OIL SYSTEM, NO LEAKAGE WAS FOUND. DRAINED AND SERVICED THE RIGHT IDG PER AMM 12-13-03-3. REMOVED & REPLACED THE IDG SCAVENGE FILTER PER AMM 24-11-02-2, NO DEBRIS FOUND IN FILTER. DURING SERVICING NOTICED SLIGHT SEEPAGE FROM BOTH THE SERVICING ADAPTER AND DRAIN ADAPTER POPPET'S. REMOVED AND REPLACED BOTH THE SERVICING/DRAIN ADAPTERS PER AMM 24-11-01-4-4. FINISHED SERVICING THE IDG PER AMM 12-13-03. RECONNECTED THE RIGHT IDG AND RAN THE RIGHT ENGINE PER THE JRH, PERFORMED THE OPERATIONAL TEST OF THE RIGHT IDG PER AMM 24-11-00-5, CHECKS OK.
